Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Primitive normal bases for finite fields


Authors: H. W. Lenstra and R. J. Schoof
Journal: Math. Comp. 48 (1987), 217-231
MSC: Primary 11T30; Secondary 12E20
MathSciNet review: 866111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that any finite extension of a finite field has a normal basis consisting of primitive roots.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11T30, 12E20

Retrieve articles in all journals with MSC: 11T30, 12E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1987-0866111-3
PII: S 0025-5718(1987)0866111-3
Keywords: Finite field, normal basis, primitive root
Article copyright: © Copyright 1987 American Mathematical Society